Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.

Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.
Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.

Model: Equate

Brand: Equate

(13) 1 shops 0 products

Detailed product description

Equate Maximum Strength Severe Congestion and Sinus Relief will help alleviate your symptoms so you can conquer your day. This triple-action formula may help temporarily relieve headaches, minor aches and pains, thin and loosen mucus, as well as clear sinus congestion and pressure. This medicine has acetaminophen for pain relief, guaifenesin as an expectorant, and phenylephrine HCl as a nasal decongestant. Combined, these active ingredients will calm your symptoms so you can go about your day. This product is safe for use by adults and children ages 12 and older. Feel refreshed and energized with Equate Maximum Strength Severe Congestion and Sinus Relief. Making the right health decisions can be challenging. With a complete range of products and simple solutions, equate allows you to take care of your family with confidence.

Equate Maximum Strength Severe Congestion & Sinus Relief Liquid, 6 fl. Oz.: Temporarily relieves headaches, minor aches, and pains, thins and loosen mucus, as well as clearing sinus congestion and pressure For ages 12 and up Active Ingredients: Acetaminophen 650 mg Pain Reliever, Guaifenesin 400 mg Expectorant, Phenylephrine HCI 10 mg Nasal decongestant Maximum Strength formula Compare to Maximum Strength Mucinex®; Sinus-Max®; Severe Congestion Relief active ingredients


Compare buying offers


Search
Amazon Amazon

Currently Unavailable - Out of Stock

We don't know when or if this item will be back in stock. Please check back later for updates.

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number Equate
Color NA
Weight -
Height -
Depth -

Additional product information

Product Id 461723
User Reviews and Ratings 3.6 (13 ratings) 3.6 out of 5 stars
UPC 681131276702

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon

Similar Products View All


arrow_upward